# SDR DALA2015110105032

- Difficulty date: October 30, 2015
- Submitted: November 1, 2015
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 38,465 hours, 4,924 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND AFT CARGO DOOR INNER SKIN LOCATED BETWEEN FR 60A AND FR 62A DENTED.  REMOVED DAMAGED AREA AND REPAIRED IAW ER/A 541004-14.  LP 2202915, 2202907, AND 2203064.
